A Generalized Clark-Ocone Formula

de Faria M, Joao Oliveira M, Streit L (2000)
Random Operators & Stochastic Equations 8(2): 163-174.

Download
No fulltext has been uploaded. References only!
Journal Article | Published | English

No fulltext has been uploaded

Author
; ;
Publishing Year
ISSN
PUB-ID

Cite this

de Faria M, Joao Oliveira M, Streit L. A Generalized Clark-Ocone Formula. Random Operators & Stochastic Equations. 2000;8(2):163-174.
de Faria, M., Joao Oliveira, M., & Streit, L. (2000). A Generalized Clark-Ocone Formula. Random Operators & Stochastic Equations, 8(2), 163-174.
de Faria, M., Joao Oliveira, M., and Streit, L. (2000). A Generalized Clark-Ocone Formula. Random Operators & Stochastic Equations 8, 163-174.
de Faria, M., Joao Oliveira, M., & Streit, L., 2000. A Generalized Clark-Ocone Formula. Random Operators & Stochastic Equations, 8(2), p 163-174.
M. de Faria, M. Joao Oliveira, and L. Streit, “A Generalized Clark-Ocone Formula”, Random Operators & Stochastic Equations, vol. 8, 2000, pp. 163-174.
de Faria, M., Joao Oliveira, M., Streit, L.: A Generalized Clark-Ocone Formula. Random Operators & Stochastic Equations. 8, 163-174 (2000).
de Faria, Margarida, Joao Oliveira, Maria, and Streit, Ludwig. “A Generalized Clark-Ocone Formula”. Random Operators & Stochastic Equations 8.2 (2000): 163-174.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar